REAL

Eulerian *-polynomial identities on matrix algebras

Szigeti, Jenő (1995) Eulerian *-polynomial identities on matrix algebras. COMMUNICATIONS IN ALGEBRA, 23 (1). pp. 245-253. ISSN 0092-7872

[img] Text
1306808.pdf
Restricted to Registered users only

Download (560Kb) | Request a copy
Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
Q Science / természettudomány > QA Mathematics / matematika > QA72 Algebra / algebra
SWORD Depositor: MTMT SWORD
Depositing User: MTMT SWORD
Date Deposited: 30 Jul 2014 07:57
Last Modified: 30 Jul 2014 07:57
URI: http://real.mtak.hu/id/eprint/13987

Actions (login required)

View Item View Item